im 15 years old.i had sex with a condom on the 1st august however it split.
and on monday 2nd august i went and took the morning after pill. the nurse who supplied it me said i may have some side affect. in this time i havnt. (it was the first morning after pill ive ever taken) . and anyway today on the 7th august when i went to the toilet i noticed there was slight bleeding. not heavy but just every time i wiped myself. it is not in my pants.
and now im veryy worried.
incase the morning after pill has not worked and if i could be pregnant
my last period was on the 26th august and lasted for about 5 -6 days.
my next period is due on the 22nd august.
pleasee try and help me
Welcome to ehealthforum,
The morning after pill works if taken within 72 hours of the unprotected intercourse. The slight bleeding that you are having could be the effect of teh pill itself. If you have cramps or if the bleeding becomes heavy, then you should consult your gynecologist.
Wait for your periods to start, if they get delayed, or if the bleeding is abnormal, then an examination and further tests would be needed. Meet your healthcare provider/gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.